Can you get hives from chantix?

Question is Closed
Report Favorite

Answers (1)

24 Sep 2009

Rydanas,
Not hives actually, but Chantix has been known to cause rashes and/or pruritis (unbearable itching) in some patients. If you are experiencing this, contact your doctor and see if he/she wants to try you on some other medication. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What will help to end incapacitating psych. side effects of Chantix?

Stopped taking Chantix months ago. Got "help" but my psychiatrist does not believe my drastic behavior changes are due to Chantix. He has ...

2 answers 28 Apr 2010

Is ther a very many people who take chantix that gain lots of weight?

I have gained 24lbs. in 6 weeks of taken Chantix and was wondering if it is mixing with the for this side effect or is it coming on by its self.

1 answer 13 Oct 2011

Chantix - How long do depression side effects last?

A friend of mine took Chantix over a year ago, they quit smoking, once off Chantix they started again, they ended up quiting again just by chewing ...

1 answer 4 Mar 2012

Do the side effects from chantix continue when or while you are withdrawing from the drug?

The side effects seem to be continuing now that I have stopped the chantix. How long will the side effects linger?

2 answers 3 Sep 2013

Fetzima - Experiencing Hives after being on for 12 weeks?

Recently I started to break out in Hives and am trying to determine if fetzima is the cause. I have been taking Fetzima 40mg for 12 weeks I saw ...

2 answers 8 Dec 2014